Share:


Growth models with oblique asymptote

    Francois Dubeau Affiliation
    ; Youness Mir Affiliation

Abstract

A class of smooth functions which can be used as regression models for modelling phenomena requiring an oblique asymptote is analyzed. These types of models were defined as a product of a linear function and some well known growth models. In addition to their increasing character with an oblique asymptote, the resulting models provide curves with a single inflection point.

Keyword : growth models, oblique asymptote, single inflection point

How to Cite
Dubeau, F., & Mir, Y. (2013). Growth models with oblique asymptote. Mathematical Modelling and Analysis, 18(2), 204-218. https://doi.org/10.3846/13926292.2013.781068
Published in Issue
Apr 1, 2013
Abstract Views
280
PDF Downloads
150
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.